# SDR QXEA2009091000670

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 19,940 hours, 14,747 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMF- ROW 12 BURNED WIRING ODOR. T/S TO SIDEWALL DOWNWASH LIGHT POWER UNIT DIMMER AT ROW 12A,B. DEACTIVATED UNIT DIMMER. PERFORMED OPS TEST OF PAX COMPARTMENT LIGHTS PER TASK 33-21-00-710-801 OF THE AMM.  NO ODOR OR DEFECTS NOTED.  OPS PACKS WITH APU BLEED AND ENGS BLEED AIR. NO ODOR.  REPLACED BALLAST. RETURNED TO SERVICE.
